# SDR GLBA20091130H

- Difficulty date: November 30, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 29,449 hours, 37,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX, A CRACK WAS FOUND IN STR 10R SPLICE AT FS 451.0.   CRACK LENGTH IS APPROX.5" IN LENGTH.  MAINTENANCE REPAIRED THE STRINGER SPLICE AT F.S. 451.0 STRINGER 10R  AND PERFORMED THE REQUIRED RII INSPECTIONS I.A.W. E.O. 09-1900-53-039. MATERIALS UTILIZED FOR THE REPAIR ARE INCLUDED IN THE ENGINEERING ORDER.
